Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 258, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 25, 2009, 5:09 AM EST for DeKalb County, Fulton County, Georgia. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2009, 5:09 AM EST (10:09 UTC)
- Expired
- Dec 25, 2009, 8:36 AM EST
- In force
- 3 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Fork Peachtree Creek at Buford Highway at Atlanta (NPBG1).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336120, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 251009 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 509 AM EST FRI DEC 25 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND FULTON COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS AND CREEKS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC089-121-260009- /O.NEW.KFFC.FL.W.0258.091225T1009Z-000000T0000Z/ /NPBG1.1.ER.091225T0959Z.091225T1000Z.000000T0000Z.NO/ 509 AM EST FRI DEC 25 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA * FROM EARLY THIS MORNING UNTIL FURTHER NOTICE. * AT 5 AM FRIDAY THE STAGE WAS 12 FEET...AND RISING. * FLOOD STAGE IS 12 FEET. * THE CREEK SHOULD FALL BELOW FLOOD STAGE BY MID AFTERNOON. $$
1 follow-up statement
000 WGUS82 KFFC 251336 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 836 AM EST FRI DEC 25 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEK IN GEORGIA... NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DEKALB AND FULTON COUNTIES && GAC089-121-251436- /O.CAN.KFFC.FL.W.0258.000000T0000Z-091225T1336Z/ /NPBG1.1.ER.091225T0959Z.091225T1115Z.091225T1248Z.NO/ 836 AM EST FRI DEC 25 2009 THE FLOOD WARNING IS CANCELLED FOR THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA. * AT 8 AM FRIDAY THE STAGE WAS 11.8 FEET...AND FALLING. * FLOOD STAGE IS 12.0 FEET. * THE CREEK LEVEL WILL CONTINUE TO FALL THROUGHOUT THE DAY AT THE GAGE ON BUFORD HIGHWAY. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 25, 2:36 AM EST, 2 hours 33 minutes earlier.
Area forecast discussion, Dec 25, 2:36 AM EST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 236 AM EST FRI DEC 25 2009 .SHORT TERM /TODAY THROUGH SUNDAY/... LATEST SURFACE ANALYSIS SHOWS THE SURFACE LOW OVER NORTH MO AND TRAILING COLD FRONT PUSHING INTO FAR WESTERN AL. THE ASSOCIATED WARM FRONT IS NOSING UP NEAR A LGC TO MCN TO DBN LINE...WITH UPPER 50 TO LOWER 60 DEWPOINTS SOUTH OF THE FRONT GRADUALLY SPREADING NORTHWARD. LOOKS LIKE THE HIGH TEMPERATURES HAVE ALREADY...OR WILL OCCUR THIS MORNING. WILL HAVE TO GO WARMER THAN GUIDANCE SUGGESTS FOR MOST AREAS ACROSS THE SOUTHERN ZONES WHERE HIGHS ARE OCCURRING NOW. MAIN CONCERN IS THE GRADIENT WIND...THAT HAS BEEN KNOCKING NUMEROUS TREES DOWN ACROSS MAINLY NORTH GA THIS MORNING. EXPECT THE GRADIENT TO BEGIN RELAXING A BIT AS THE SURFACE TROUGH MOVES INTO GA. HOWEVER...BEHIND THE COLD FRONT... THE GRADIENT TIGHTENS AGAIN AS A COLD DOME OF HIGH PRESSURE BUILDS FROM THE WEST. AT THIS TIME... PLAN TO LET THE HIGH WIND WARNING AND WIND ADVISORY FOR NORTH AND CENTRAL GA RESPECTIVELY RIDE THROUGH 7 AM THIS MORNING...THEN REISSUE A WIND ADVISORY FOR THE AREA THROUGH THE AFTERNOON. THE FAR SOUTHERN ZONES MAY BE ABLE TO STAY OUT OF THE LATER ADVISORY...BUT WILL FINE TUNE THIS JUST BEFORE 7 AM. HAVE NOT SEEN MUCH LIGHTNING MAKE IT INTO CENTRAL GA SO FAR THIS MORNING...AND SUSPECT THIS TREND WILL CONTINUE AS THE SURFACE LOW AND UPPER SUPPORT LIFT FURTHER NORTH. HOWEVER... AS THE COLD FRONT SWEEPS ACROSS THIS MORNING...THE WARM...INCREASINGLY UNSTABLE AIR MASS NOSING IN OVER THE SE ZONES WILL WARRANT THE MENTION OF ISOLATED THUNDER THROUGH THE MORNING. A DRIER AND MUCH COOLER AIR MASS WILL SPREAD IN OVER THE AREA THIS AFTERNOON AND OVERNIGHT... WITH GUSTY WINDS MAKING THINGS FEEL MUCH COLDER. MET AND MAV GUIDANCE WERE CLOSE FOR LOWS TONIGHT...SO WILL NOT STRAY FAR. TOOK A MAV AND MET BLEND FOR SUNDAY WITH SOME UNCERTAINTY OF CLOUDS AND POSSIBLY A SLIGHT CHANCE OF RAIN TRYING TO DEVELOP COURTESY OF AN UPPER DISTURBANCE THAT TRACKS ACROSS THE SOUTH ON SUNDAY. .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... BOTH GFS AND ECMWF SHOW ANOTHER GULF LOW DEVELOPING WEDNESDAY NIGHT...THEN TRACKING ACROSS NORTH OR CENTRAL FL ON THURSDAY. THIS WOULD BE SPREAD CLOUDS AND RAIN CHANCES OVER MUCH OF THE AREA ON THURSDAY. IT APPEARS THIS WILL BE AN OVERRUNNING EVENT WITH A COLD STABLE RAIN ON TAP. THEREFORE...WILL SHOW NO MENTION OF THUNDER AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 29 54 32 50 / 60 0 5 5 10 ATLANTA 50 30 52 34 49 / 30 0 5 10 10 BLAIRSVILLE 48 26 48 25 44 / 50 0 10 10 10 CARTERSVILLE 50 26 50 27 49 / 20 0 5 10 10 COLUMBUS 60 31 55 34 52 / 20 0 5 10 10 GAINESVILLE 46 30 52 33 49 / 50 0 5 5 10 MACON 62 29 56 32 53 / 50 0 5 10 10 ROME 48 29 52 27 49 / 20 0 10 10 10 PEACHTREE CITY 55 27 52 27 49 / 30 0 5 10 10 VIDALIA 66 35 57 33 55 / 70 0 5 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 AM EST THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS... CARROLL...CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FAYETTE...FORSYTH...GLASCOCK...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MADISON...MARION...MERIWETHER...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...PULASKI... PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART... SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS... TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. HIGH WIND WARNING UNTIL 7 AM EST THIS MORNING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON... FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS... TOWNS...UNION...WALKER...WHITE...WHITFIELD. && 39
Hazardous weather outlook, Dec 25, 5:01 AM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 501 AM EST FRI DEC 25 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 501 AM EST FRI DEC 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS MORNING IN EAST CENTRAL GEORGIA. STRONG WIND GUSTS ARE EXPECTED ACROSS CENTRAL AND NORTH GEORGIA THIS MORNING. .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM WAS LIFTING NORTH OVER THE MISSISSIPPI VALLEY. A WARM FRONT OVER CENTRAL AND SOUTH GEORGIA WILL LIFT NORTHEAST INTO THE CAROLINAS AHEAD OF A COLD FRONT THAT WILL MOVE INTO WEST GEORGIA BY MIDDAY...SWEEPING EAST ACROSS THE STATE BY THIS EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS IN EAST CENTRAL GEORGIA WILL BE DAMAGING WINDS...WITH ISOLATED TORNADOES POSSIBLE. STRONG GUSTY WINDS OVER THE REMAINDER OF THE AREA MAY RESULT IN DOWNED TREES AND POWER LINES. .DISCUSSION... ALTHOUGH INSTABILITY IS MINIMAL OVER EAST CENTRAL GEORGIA...STRONG LOW LEVEL SHEAR WILL BE SUFFICIENT FOR ISOLATED THUNDERSTORMS...WITH DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE. FOR THE REMAINDER OF NORTH AND CENTRAL GEORGIA...A TIGHT PRESSURE GRADIENT BETWEEN THE DEEP LOW OVER THE MID MISSISSIPPI VALLEY AND A PERSISTENT RIDGE OF HIGH PRESSURE ALONG THE EAST COAST WILL RESULT IN STRONG GUSTY WINDS THIS MORNING. WITH VERY WET SOILS ACROSS THE REGION...THESE WINDS MAY BE STRONG ENOUGH TO DOWN TREES AND POWER LINES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Dec 25, 12:23 AM EST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1223 AM EST FRI DEC 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM NON-TSTM WND GST 1 SE CHATSWORTH 34.77N 84.76W
12/25/2009 M47 MPH MURRAY GA PARK/FOREST SRVC
AT CHATSWORTH /EJAG1/ RAWS SITE
&&
MSRLocal storm report, Dec 25, 1:52 AM EST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 AM EST FRI DEC 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM NON-TSTM WND DMG TRENTON 34.87N 85.51W
12/24/2009 DADE GA COUNTY OFFICIAL
20 TREES DOWN ALONG INTERSTATE 75 NEAR SAND MOUNTAIN.
POWER LINES ALSO BLOWN DOWN ON SAND MOUNTAIN.
1045 PM NON-TSTM WND DMG LA FAYETTE 34.71N 85.28W
12/24/2009 WALKER GA COUNTY OFFICIAL
10 TREES BLOWN DOWN ACROSS THE COUNTY.
0900 PM NON-TSTM WND DMG RINGGOLD 34.92N 85.11W
12/24/2009 CATOOSA GA COUNTY OFFICIAL
2 TREES BLOWN DOWN ON CHAPMAN RD AND DOGWOOD VALLEY RD.
1230 AM NON-TSTM WND DMG VARNELL 34.90N 84.97W
12/25/2009 WHITFIELD GA COUNTY OFFICIAL
ONE TREE BLOWN DOWN ALONG HWY 2.
0800 PM NON-TSTM WND DMG CHATSWORTH 34.78N 84.78W
12/24/2009 MURRAY GA COUNTY OFFICIAL
62 TREES DOWN ACROSS THE ENTIRE COUNTY. POWER POLES ALSO
BLOWN DOWN IN ROADS.
0957 PM NON-TSTM WND DMG BLUE RIDGE 34.86N 84.33W
12/24/2009 FANNIN GA COUNTY OFFICIAL
6 TREES BLOWN DOWN ACROSS THE COUNTY.
1000 PM NON-TSTM WND DMG ELLIJAY 34.69N 84.48W
12/24/2009 GILMER GA COUNTY OFFICIAL
A FEW TREES BLOWN DOWN.
0848 PM NON-TSTM WND DMG SUMMERVILLE 34.48N 85.35W
12/24/2009 CHATTOOGA GA COUNTY OFFICIAL
8 TREES BLOWN DOWN ACROSS THE ENTIRE COUNTY. SOME POWER
LINES WERE BLOWN DOWN AS WELL. 3 POWER OUTAGES WERE
REPORTED IN THE COUNTY.
&&
MSRLocal storm report, Dec 25, 2:37 AM EST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 AM EST FRI DEC 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM NON-TSTM WND GST 4 W JASPER 34.47N 84.50W
12/24/2009 M50.00 MPH PICKENS GA PUBLIC
ALSO REPORTED 2 TREES BLOWN DOWN ON HOMES IN OTHER PARTS
OF THE COUNTY.
0800 PM NON-TSTM WND DMG BLAIRSVILLE 34.87N 83.95W
12/24/2009 UNION GA COUNTY OFFICIAL
A DOZEN TREES DOWN NEAR MULKEY GAP.
0900 PM NON-TSTM WND DMG JASPER 34.47N 84.43W
12/24/2009 PICKENS GA COUNTY OFFICIAL
15-20 TREES DOWN ACROSS THE ENTIRE COUNTY. 2 TREES DOWN
IN ROADWAYS.
0928 PM NON-TSTM WND DMG FAIRMOUNT 34.44N 84.70W
12/24/2009 GORDON GA COUNTY OFFICIAL
8-10 TREES DOWN BETWEEN FAIRMOUNT AND SUGAR VALLEY.
SEVERAL POWER OUTAGES.
1000 PM NON-TSTM WND DMG DAHLONEGA 34.54N 83.98W
12/24/2009 LUMPKIN GA COUNTY OFFICIAL
2-3 TREES BLOWN DOWN.
1016 PM NON-TSTM WND DMG DAWSONVILLE 34.42N 84.12W
12/24/2009 DAWSON GA COUNTY OFFICIAL
15 TREES DOWN IN THE WEST AND NORTHWEST PORTIONS OF THE
COUNTY.
0105 AM NON-TSTM WND DMG HIAWASSEE 34.95N 83.75W
12/25/2009 TOWNS GA COUNTY OFFICIAL
A FEW TREES DOWN NEAR THE NORTH CAROLINA STATE LINE.
&&
MSRSpecial weather statement, Dec 25, 3:19 AM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 319 AM EST FRI DEC 25 2009 GAZ106-250845- 319 AM EST FRI DEC 25 2009 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN CRISP COUNTY UNTIL 345 AM EST... AT 318 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FORT EARLY...MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CRISP COUNTY THROUGH 345 AM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE FORT EARLY...RAINES...ARABI...WENONA...CORDELE...EAST CRISP AND TREMONT. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, Dec 25, 3:41 AM EST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 341 AM EST FRI DEC 25 2009 GAZ108-250930- 341 AM EST FRI DEC 25 2009 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN WILCOX COUNTY UNTIL 430 AM EST... AT 340 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF HEAVY SHOWERS WITH GUSTY WINDS THAT EXTENDS FROM 5 MILES WEST OF SEVILLE TO 5 MILES WEST OF DOUBLE RUN... AND MOVING EAST NORTHEAST AT 30 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX COUNTY THROUGH 430 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SEVILLE...PLEASANT VIEW...DOUBLE RUN...PITTS...POPE CITY... ROCHELLE...OWENSBORO...PINEVIEW...ANTIOCH CHURCH...CEDAR CREEK... ABBEVILLE AND BROWNING. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, Dec 25, 4:37 AM EST, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 437 AM EST FRI DEC 25 2009 GAZ109-251000- 437 AM EST FRI DEC 25 2009 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN DODGE COUNTY UNTIL 500 AM EST... AT 437 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF HEAVY SHOWERS THAT EXTENDED FROM 5 MILES NORTHWEST OF UNION TO 6 MILES SOUTHWEST OF RHINE...AND MOVING EAST NORTHEAST AT 30 MPH. THESE SHOWERS COULD PRODUCE WIND GUSTS OF 45 MPH AS THEY MOVE ACROSS DODGE COUNTY THROUGH 500 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE UNION...RHINE...FIVE POINTS...GODWINSVILLE... EASTMAN... JAY BIRD SPRINGS...ACHORD...PLAINFIELD AND CHAUNCEY. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 4:49 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 42 hr |
| Dec 25, 5:29 AM EST | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Telfair, Treutlen, Wheeler | 46 min |
| Dec 25, 7:13 AM EST | Wind Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more | 8 hr |
| Dec 25, 7:56 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 6 hr |
| Dec 25, 7:56 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| Dec 25, 11:48 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 3 days |
| Dec 25, 11:48 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 15 hr |
| Dec 25, 11:48 AM EST | River Flood Warning | FFC | Newton, Rockdale | 35 hr |
| Dec 25, 2:34 PM EST | River Flood Warning | FFC | Gwinnett | 12 hr |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.